MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXTRACTOR PRO RX; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXTRACTOR PRO RX; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00547020
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
Patient with history of cardiac arrest and recent choledocholithiasis was admitted for a endoscopic retrograde cholangiopancreatography, sphincterotomy, stone removal and stent replacement.Boston scientific extractor" pro rx retrieval balloon catheter was difficult to inflate.Once it did inflate, it lost air.The extractor" pro rx retrieval balloon catheter was removed without known harm to the patient, and another device was used for procedure.Upon examination, it was observed that the catheter above the balloon had a slit and was defective.

Brand Name
EXTRACTOR PRO RX
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12056984
Report Number12056984
Device Sequence Number4250206
Product Code FGE
UDI-Device Identifier08714729790310
UDI-Public(01)08714729790310(17)230209(10)26777266
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/17/2021
Report Date (Section F) 06/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00547020
Device Catalogue NumberM00547020
Device Lot Number26777266
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/24/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/24/2021
Patient Sequence Number1
Patient Weight103
Date Report Sent to FDA06/17/2021